# SDR DALA2015082105115

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AT CARGO FLOOR SUPPORT AROUND NUTPLATES AT BS 1510, LBL 2.9.  ACCOMPLISHED ERA 332525-14MA, REV E DUE TO 100 PERCENT MATERIAL LOSS AT THIS LOCATION.  REPAIRED IAW PS 900-5-1, NR 4 AND IAW TOPP 30-10-70, PG 13.
